# SDR QXEA2012030100191

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,005 hours, 27,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR, AFT DOOR STOP FITTING NR 3, LOWER INBD NUT PLATE CORRODED.  REMOVED AFT INNER SKIN FOM IAW SRM 51-42-15-02-01.  REMOVED NUT PLATE IAW SB 84-52-67.  INSTALLED NEW HARDWARE IAW SB 84-52-67.  RE-INSTALLED SKIN IAW SRM 51-42-15-02-01.  APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.
